Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Characters of connected Lie groups


Author: L. Pukanszky
Journal: Bull. Amer. Math. Soc. 80 (1974), 709-712
MSC (1970): Primary 22D25, 22E45; Secondary 46L05, 46L25
DOI: https://doi.org/10.1090/S0002-9904-1974-13561-5
MathSciNet review: 0360936
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. L. Auslander and B. Kostant, Polarization and unitary representations of solvable Lie groups, Invent. Math. 14 (1971), 255-354. MR 45 #2092. MR 293012
  • 2. J. Dixmier, Sur les C*-algèbres, Bull. Soc. Math. France 88 (1960), 95-112. MR 22 #12408. MR 121674
  • 3. J. Dixmier, Les C*-algèbres et leurs représentations, Cahiers Scientifiques, fasc. 29, Gauthier-Villars, Paris, 1964. MR 30 #1404. MR 171173
  • 4. J. Dixmier, Sur la représentation régulière d'un groupe localement compact connexe, Ann. Sci. École Norm. Sup. (4) 2 (1969), 423-436. MR 41 #5553. MR 260933
  • 5. J. Glimm, Type I C*-algebras, Ann. of Math. (2) 73 (1961), 572-612. MR 23 #A2066. MR 124756
  • 6. R. Godement, Sur la théorie des représentations unitaires, Ann. of Math. (2) 53 (1951), 68-124. MR 12, 421. MR 38571
  • 7. R. Godement, Théorie des caractères. II. Définition et propriétés générales des caractères, Ann. of Math. (2) 59 (1954), 63-85. MR 15, 441. MR 58880
  • 8. A. Guichardet, Caractères des algèbres de Banach involutives, Ann. Inst. Fourier (Grenoble) 13 (1963), fasc. 1, 1-81. MR 26 #5437; 30 #1203. MR 147925
  • 9. L. Pukanszky, Unitary representations of solvable Lie groups, Ann. Sci. École Norm. Sup. 4 (1971), 457-608. MR 439985
  • 10. L. Pukanszky, Action of algebraic groups of automorphisms on the dual of a class of type I groups, Ann. Sci. École Norm. Sup. 5 (1972), 379-395. MR 322102
  • 11. L. Pukanszky, The primitive ideal space of solvable Lie groups, Invent. Math. 22 (1973), 75-118. MR 333078

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 22D25, 22E45, 46L05, 46L25

Retrieve articles in all journals with MSC (1970): 22D25, 22E45, 46L05, 46L25


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13561-5

American Mathematical Society